# SDR 2006FA0001126

- Difficulty date: November 28, 2006
- Submitted: November 28, 2006
- Operation: General aviation
- Engine: Pwa JT8D15A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 378200
- Part serial: 4104
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT RECEIVED ON 13 NOV 2006.  UNIT PROCESSED ON A REPAIR WORKSHOP IAW CUSTOMER REQUIREMENTS.  PUMP FAILED AS RECEIVED BENCH TEST FOR LOW FUEL FLOWS.  PUMP DISASSEMBLED IAW CMM REF 73-11-1 TO INVESTIGATE INCOMING TEST FINDINGS.  DISASSEMBLY OF FUEL PUMP REVEALED EXTENSIVE DAMAGE TO IMPELLER ASSY. PN 216916.  DAMAGE WAS CAUSED AS A RESULT OF QTY 2 NUTS ENTERING FUEL PUMP FROM AN UNKNOWN EXTERIOR SOURCE.
